MathSciNet Relay Station
MathSciNet bibliographic data
MR428121 (55 #1150) 47H05
Gossez, Jean-Pierre On the extensions to the bidual of a maximal monotone operator. Proc. Amer. Math. Soc. 62 (1976), no. 1, 67–71 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement